Facebook Twitter Instagram YouTube

Axisymmetric stars with both poloidal and toroidal magnetic fields

TitleAxisymmetric stars with both poloidal and toroidal magnetic fields
Publication TypeJournal Article
Year of Publication1976
AuthorsMonaghan, JJ
JournalAstrophysics and Space Science
Volume40
Issue2
Pagination385 - 391
Date PublishedJan-04-1976
ISSN0004-640X
URLhttp://link.springer.com/10.1007/BF00640453
DOI10.1007/BF00640453
Short TitleAstrophys Space Sci

JILA follows the six University nodes' policies for ensuring harassment-free environments. For more detailed information regarding the University of Colorado policies, please read the Discrimination and Harassment Policy and Procedures.